Thread: ANOTHER Gyno Question
06-26-2003, 05:19 PM #1
ANOTHER Gyno Question
In the middle of my first cycle (2 weeks in), and so far everything is going ok. Nothing too noticeable yet except a sharp increase in body weight, probably due to water retention.
Cycle looks like this
500 mg/test ent per week 1-10
400 mg/EQ per week 1-10
50 mg Oral Winny ED wks 7-12
Anyway, Ive always had a little pudge on me even though I constantly workout, unfortunately cardio hasn't been a key factor in my workouts because I've always been naturally thin, but lately I've been developing that skinny man fat look, so its starting to play a major role. My qeustion is, it looks to me like I may have a SLIGHT case of gyno that has been with me for awhile. I always thought I just had some fat on my pecs that I needed to get rid of, but after hanging out here more and doing some self-examinations, I'm starting to become a little worried I may have had a touch of gyno all along. Ive got hard lumps the size of small marbles behind my nips and both of them hang low on my chest. They don't look like tits, but they do hang oddly low for a dude and it is noticeable that they are hanging. Also when I felx, a noticeable amount of fat puffs out around the nipple, it almost looks segregated from the pec...keep in mind I do have a signifigant amount of body fat on my stomach and chest that is easily grabable which I'm aiming to lose.
My question is, is this early gyno or do you guys think I just need to lose some bodyfat around my pecs? My nipples so far don't feel itchy or irritated or anything, but can the gyno start to occur even without these symptoms? If I'm predispositioned for this garbage, I'd like to stop in it its tracks BEFORE anything happens, however I'd hate to have to take Nolva throughout my entire cycle cause I dont wanna hinder the gains..
23 yrs old
06-26-2003, 05:31 PM #2
Take the Nolva now. You are not going to inhibit gains but you may stop yourself from having to buy a bra. 40 mg ED until signs subside and then 20 mg ED throughout the cycle and post cycle.
06-26-2003, 05:37 PM #3
Rickson, keep in mind I've had these friggin things since I was like 16. So far they look the same, so I don'y exactly have "symptoms"...still recommend the nolva ED?
06-26-2003, 07:43 PM #4
06-27-2003, 02:13 AM #5
To answer your question you have to go to the gyno-coligist to get professional answers
06-27-2003, 08:23 AM #6
06-27-2003, 08:43 AM #7
If I was you, I would do exactly what Rickson has said; hop on the Nolva, asap. Even though you have had a small amount of gyno for such a long period just means that you are prone to gyno. IMO if you wait and don't use the anti-e you WILL develop an even worse case of gyno from the increased est due to your cycle (you don't want to have to buy a bra do you?). A another suggestion for asthetics; go to an MD and get his\her opinion on how to handle your existing gyno. Good luck bro.
06-27-2003, 09:09 AM #8
i feel your pain bro, i have only got fat on my stomach and chest, when nips are warm look a bit puffy but when cold look great. i had gyno symtoms when i was a teenager for a bit but it went away on its own after a short time.
the worse thing is you dont know if its fat or gyno or a bit of both.
since you are on a cycle i suggest you hit the nolva and see if that helps.
i dont know if anyone else could shed a light on gyno without the traditional symptoms but after hearing a few stories plus my own experience i'm starting to wonder if its worth waiting to gyno symptoms occur before you start popping nolva.
i've got no tenderness or pain but my nips dont look like they think they should. once again man it could be just extra fat/water that you put on.
i dont think i will be waiting for symptoms when i jump on my first cycle before i start popping the pills?
06-27-2003, 09:53 AM #9Junior Member
- Join Date
- Jun 2003
I agree, I'd take the nolva now to be safe.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)